Glp-1 Ras And Rare, But Severe, Eye Disorders
GLP-1 Medication Eye Disorder Warning GLP-1 receptor agonist medications used to treat diabetes and weight loss have been updated with new warnings about a rare but serious eye disorder they may cause. The warning applies to all GLP-1 RA products distributed across Australia. This is classified as a Class II safety update.
- Reason
- Product warnings across the GLP-1 RA class of medicines have been updated due to the potential for these products to cause a rare, but severe, form of eye disorder.
- Classification
- Class II
- Category
- drug recall
- Country
- Australia
- Agency
- Therapeutic Goods Administration
- Recall date
- 2026-07-23
- Status
- Ongoing
- Distribution
- Australia-wide
Official recall notice from Therapeutic Goods Administration
Recall details on Nibble Recalls: https://trynibble.app/recalls/7a72e124-eddd-44bf-93ab-05ea01244a1e